MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 3; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 3; CEMENTLESS STEM
Catalog Number 01.18.173
Health Effect - Clinical Code Pain (1994)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-sep-2019.Lot 177360: 96 items manufactured and released on 20-mar-2018.Expiration date: 07.03.2023.No anomalies found related to the problem to date, 97 items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs manager: hip revision surgery performed 1 year after cementless total hip arthroplasty.No information concerning patient age, level of activity, health status and presence of comorbidities is available.Fluoroscopic images provided are partial and it is not clear if they refer to primary or revision.On the basis of the limited evidence provided, no conclusion can be drawn.
 
Event or Problem Description
Revision surgery, after 10 months from the primary due to pain.The patient came in complaining of pain and the cause of the pain was an undersized stem.The surgeon revised the head and stem.When the surgeon was revising the stem, it was observed that the stem had in growth when it was explanted.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 3
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9128783
Report Number3005180920-2019-00808
Device Sequence Number19523751
Product Code LZO
UDI-Device Identifier07630030804380
UDI-Public07630030804380
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2023
Device Catalogue Number01.18.173
Device Lot Number177360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;